MAUDE Adverse Event Report: ST PAUL BCI OXIMETER SPECTRO2

ST PAUL BCI OXIMETER SPECTRO2
Model Number WW1030EN
Medical Device Problem Codes Device Alarm System (1012); Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol b10010116, as a result of warning letter cms# (b)(6).A product sample was received for evaluation.Visual and functional testing were performed.There is no physical damage on the device.The reported complaint was not verified after test.The returned device and no error was found.A live patient was tested with a good known probe and was able to take readings.The alarming was within specification and set at the default settings.The keypad worked as intended no damaged was found.The device never rebooted or shown error message.The root cause of the reported issue was not able to be determined.Actions were taken to mitigate the reported issue: none.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.
 
Event or Problem Description
It was reported, that the device was alarming intermittenly.Repeat power up, keypad fail, and show error message.No patient injury was reported.

Brand Name
BCI OXIMETER SPECTRO2
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16901604
Report Number3012307300-2023-05454
Device Sequence Number20528597
Product Code DQA
UDI-Device Identifier30843418000191
UDI-Public30843418000191
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1030EN
Device Catalogue NumberWW1030EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown